# SDR DXTA200500514

- Difficulty date: January 4, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 2,183 hours, 1,687 cycles
- System (JASC): 3140 · Central Computers
- Part: Limit Switch
- Condition: Failed
- Location: Stab Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF LIGHT WILL NOT GO OUT ON GROUND, HORN SOUNDS WHEN POWER IS ADVANCED ALL ASSOCIATED SYSTEMS CHECKED / NO PROBLEMS INDICATED.  FOUND STAB POSITION SWITCHES OUT OF ADJUSTMENT AND CORROSION ON SPEED BRAKE SWITCH CONNECTORS. ADJUSTED HORIZONTAL STAB POSITION SWITCHES NR 6 & 7. CLEANED SPEED BRAKE CONNECTORS PROO1 & PLOO1. OPS CHECK NO TAKEOFF WARNING SYSTEM . OPS CHECK NORMAL. WORK PERFORMED IAW CE-560 XL M.M. CHAPT 27-40-00 AND CHAP 27-61-00.
